RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 21–23 (Mi iimi9)

Systems with aftereffect and finite-dimensional space of essential solutions

T. S. Bykova

Izhevsk State Technical University

Abstract: Some systems of linear equations with aftereffect and finite-dimensional space of essential solutions are considered. The conditions for stability of these systems are given.

Keywords: linear system with aftereffect, space of essential solutions.

UDC: 517.917

MSC: 34K06, 34D08

Received: 01.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025